TU Darmstadt / ULB / TUbiblio

Relative entropy based error estimates for discontinuous Galerkin schemes

Giesselmann, Jan (2016):
Relative entropy based error estimates for discontinuous Galerkin schemes.
In: Bull. Braz. Math. Soc. (N.S.), pp. 359-372, 47, (1), ISSN 1678-7714,
DOI: 10.1007/s00574-016-0144-z,
[Online-Edition: http://dx.doi.org/10.1007/s00574-016-0144-z],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Giesselmann, Jan
Title: Relative entropy based error estimates for discontinuous Galerkin schemes
Language: German
Journal or Publication Title: Bull. Braz. Math. Soc. (N.S.)
Volume: 47
Number: 1
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:13
DOI: 10.1007/s00574-016-0144-z
Official URL: http://dx.doi.org/10.1007/s00574-016-0144-z
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item